# SDR C2XA04SH472

- Difficulty date: July 30, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 11,668 hours, 8,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530627001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT FLOORBEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 24 AND 25.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A SHIM FILLER REPAIR IAW EMB 145 SRM 53-21-10, STEP 3 FIG 202, SHEET 1.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
